Go Back   NeuroTalk Support Groups > >

Medications & Treatments For discussion about medications and treatments for any disease or health condition, including issues of medication toxicity.

tegretol withdrawal

Reply
 
Thread Tools Display Modes
Old 10-23-2011, 01:17 PM   #1
rpbarnes
New Member
 
Join Date: Oct 2011
Posts: 2
Default tegretol withdrawal

My mother was put on Tegretol for trigiminal neuralgia after treatment with Gabapentin and Lyrica that did not relieve her pain. The Tegretol worked wonders for the pain, however she did not tolerate it at all and had to come off of it. She has nausea, vomiting, coordination problems etc. We have come off slowly and are observing her carefully. My question is, if anyone has come off of this med and how long did it take for the medicine to be out of the system and symptoms subside? Everything I see says it takes 10-12 days. She is 85 and has been active, driving, and social until this med. We are desperate for a solution. Any response welcome.
rpbarnes is offline   Reply With Quote
Old 10-25-2011, 05:35 AM   #2
jackie66
Member
 
jackie66's Avatar
 
Join Date: Jul 2009
Location: leeds UK
Posts: 115
My Mood: tegretol withdrawal
Default

read my thread regarding antiepileptic drugs -- but keep in mind mine was long term and abrupt withdrawal
jackie66 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Tegretol? nemsmom Multiple Sclerosis 6 09-19-2010 04:40 AM
Withdrawal symptoms when coming off Tegretol Bayley Trigeminal Neuralgia 10 04-24-2010 08:29 AM
Withdrawal from tegretol and effexor dshue Bipolar Disorder 1 08-10-2008 02:24 AM
Tegretol anybody razzle51 Medications & Treatments 4 06-17-2007 06:15 AM
Tegretol anybody razzle51 Epilepsy 8 12-28-2006 11:48 AM


All times are GMT -5. The time now is 12:33 PM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy